MathSciNet Relay Station
MathSciNet bibliographic data
MR1790409 (2003b:39036) 39B52 (47H99)
Rassias, Themistocles M. On the stability of functional equations in Banach spaces. J. Math. Anal. Appl. 251 (2000), no. 1, 264–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement